# SDR UALA2011050902269

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 59,498 hours, 21,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Contact
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE NO TEST LIGHT WORKS.  REPLACED LOGIC CARD PER MM, NO HELP.  CLEANED CONTACTS ON LIGHTED SWITCH, OPS NORMAL.
